# SDR IPXA2019072744940

- Difficulty date: July 15, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7122502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E SKIN DAMAGE REPAIR AT STA. XIS 160 REQUIRES PERMANENT REPAIR. REPAIRED DAMAGED RT WING FIXED L/E SKIN BETWEEN XIS 155 - XIS 160.5 AND 16.0" FROM LOWER EDGE OF SKIN IAW SRM 57-40-02 REPAIR 5, FIGURE 201, REV. 66. (MAJOR)
